| Model Number |
MI1260 SONATA 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
About 5-6 months after the surgery, an infection developed in the implant area.Once the infection and skin have completely healed, the user will be reimplanted.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to an infection and edema at the implant site, which started 5-6 months after implantation surgery and could not be treated with antibiotics.A review of the device_s sterilization records shows that the device has been subject to a valid sterilization process.Thus, no available information points to the implant being the source of the reported issue.This is a final report.
Event or Problem Description